# SDR GTIA000281

- Difficulty date: September 5, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 544 - FLOOR TRACK LIGHT IN FORWARD CABIN IS OUT OF FLOOR TRACK.  RELAMPED FLOOR TRACK EMERGENCY LIGHT REF MM 33-50-0.  OPS CHECK GOOD.  (M)
